Read moreShow less
Panadol Period Pain provides extra effective relief from period pain and other body pains and aches such as toothache, rheumatic pain, headache, sore throat, feverishness, migraine, and backache.
Each tablet contains the active ingredients Paracetamol 500mg and Caffeine 65mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates.
Direction for Use
Adults and children aged 12 years and over: Swallow 2 tablets every 4 hours as needed; Do not take more frequently than every 4 hours; Do not take more than 8 tablets in 24 hours; Do not give to children under 12 years; Avoid too much caffeine in drinks like coffee and tea; High caffeine intake can cause difficultly sleeping, shaking and an uncomfortable feeling in the chest.
Contains Paracetamol; Do not take with any other Paracetamol-containing products; Ask your doctor before you take this medicine if you have liver or kidney disease, including alcoholic liver disease; Do not exceed the stated dose; Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage; If symptoms persist consult your doctor; Keep out of reach and sight of children; Do not use after the expiry date.